# SDR QMLA2025031720036

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 4,373 hours, 6,271 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT TRANSMISSION CHIP LIGHT IN FLIGHT. FOUND SMALL SLIVERS ON LOWER CHIP DETECTOR.  AMOUNT AND TYPE CONSIDERED NEGLIGIBLE. - CHANGED FILTER.
